Advertising and Web Hosting on Woodwind.Org!

Klarinet Archive - Posting 000884.txt from 2001/02

From: George Kidder <gkidder@-----.org>
Subj: Re: [kl] thirst
Date: Fri, 23 Feb 2001 10:05:40 -0500

A large number of medications, taken for all sorts of things, have "dry
mouth" as a side effect. If this correlates with the start of the problem,
it could be a reason.

At 05:42 PM 02/22/2001 -0500, you wrote:
>whenever i play my clarinet, even after maybe 5 minutes, my mouth dries up.
>this problem has just started within the past month or so i guess. and yes,
>i have tried actually drinking (water, mind you) but it doesn't help. so any
>suggestions would be appreciated.
>thanx
>nat
>Get your FREE download of MSN Explorer at http://explorer.msn.com
>
>
>---------------------------------------------------------------------
>Unsubscribe from Klarinet, e-mail: klarinet-unsubscribe@-----.org
>Subscribe to the Digest: klarinet-digest-subscribe@-----.org
>Additional commands: klarinet-help@-----.org
>Other problems: klarinet-owner@-----.org
>
-----------------------
George Kidder
MDIBL
gkidder@-----.org

---------------------------------------------------------------------
Unsubscribe from Klarinet, e-mail: klarinet-unsubscribe@-----.org
Subscribe to the Digest: klarinet-digest-subscribe@-----.org
Additional commands: klarinet-help@-----.org
Other problems: klarinet-owner@-----.org

   
     Copyright © Woodwind.Org, Inc. All Rights Reserved    Privacy Policy    Contact charette@woodwind.org